# SDR 97FDEA00289

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65192921
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0475 015, CORROSION (SPEC C53-132-02,1) ON STA 870 BULKHEAD WEB RBL 65 TO LBL 65, WL 178.  *S/D*  REMOVED DAMAGED BULKHEAD STA 870, WEB RBL 65 TO LBL 65 AND INSTALLED NEW WEB PER FED-EX EA 7-5710-34044.
